# SDR F3LA2023112200215

- Difficulty date: November 16, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 22,374 hours, 9,545 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, K

## Discrepancy

DISCREPCNCY: REFERENCE LP 312653. SDR REPORTABLE EVNET FOR DIRTY SOCK SMELL ON TAKEOFF IN COCKPIT AND FWD GALLEY. ISOLATED PACK 1 . FLIGHT ATTENDANT REPORTED CONTINUING ODORS. WE THEN ISOLATED PACK 2 AND TURNED PACK 1 ON TO TROUBLESHOOT. NO JOY. DECIDED TO DIVERT DUE TO CONTINUING ODORS AND REPORTS OF SICKNESS. CORRECTIVE ACTION: REFERENCE TECH SERVICES WORK SCOPE MDDR # 1203245. PEFORMED #1 ENG IDLE RUN FOR 15 MINS. RAN PACK 1 AND PACK 2 NO SMOKE,FUMES OR ODOR DETECTED. C/W STEP 5. DICARDED AND REPLACED RECIRCULATON CARTRIDGE FILTERS (4012HM AND 4012HM). NO LEAKS DETECTED DURING IDLE LEAK CHECK.
TSM 71-00-00-810-892-A/ AMM 73-29-00-740-803/END/
